Advanced Search
Article Contents
Article Contents

Hyperbolic periodic points for chain hyperbolic homoclinic classes

Abstract Related Papers Cited by
  • In this paper we establish a closing property and a hyperbolic closing property for thin trapped chain hyperbolic homoclinic classes with one dimensional center in partial hyperbolicity setting. Taking advantage of theses properties, we prove that the growth rate of the number of hyperbolic periodic points is equal to the topological entropy. We also obtain that the hyperbolic periodic measures are dense in the space of invariant measures.
    Mathematics Subject Classification: 37D30, 37D20, 37C29.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Bowen, Periodic points and measures for Axiom a diffeomorphisms, Trans. Amer. Math. Soci., 154 (1971), 377-397.


    Y. M. Chung and M. Hirayama, Topological entropy and periodic orbits of saddle type for surface diffeomorphisms, Hiroshima Math. J., 33 (2003), 189-195.


    S. Crovisier, Partially hyperbolicity far from homoclinic bifurcations, Advances in Math., 226 (2011), 673-726.doi: 10.1016/j.aim.2010.07.013.


    S. Crovisier and E. Pujals, Essential hyperbolicity and homoclinic bifurcations: A dichotomy phenomenon/mechanism for diffeomorphisms, Invent. Math., 201 (2015), 385-517.doi: 10.1007/s00222-014-0553-9.


    M. Hirsch, C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, 583, springer Verlag, Berlin, 1977.


    H. Hu, Y. Zhou and Y. Zhu, Quasi-shadowing for partially hyperbolic diffeomorphisms, Ergodic Theory Dynam. Systems, 35 (2015), 412-430.doi: 10.1017/etds.2014.126.


    A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Pub. Math. de l'Institut des Hautes Études Scientifiques, 51 (1980), 137-173.


    S. Kryzhevich and S. Tikhomirov, Partial hyperbolicity and central shadowing, Discrete Contin. Dyn. Sys., 33 (2013), 2901-2909.doi: 10.3934/dcds.2013.33.2901.


    G. Liao, M. Viana and J. Yang, The Entropy Conjecture for Diffeomorphisms away from Tangencies, J. Eur. Math. Soc., 15 (2013), 2043-2060.doi: 10.4171/JEMS/413.


    J. Palis, A global view of dynamics and a conjecture on the denseness of finitude of attractors, Géométrie Complexe et Systèmes Dynamiques, Orsay, France, 261 (2000), 335-347.


    J. Palis, A global perspective for non-conservative dynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 22 (2005), 485-507.doi: 10.1016/j.anihpc.2005.01.001.


    V. Pliss, On a conjecture of Smale, Diff. Uravnenija, 8 (1972), 268-282.


    K. Sigmund, Generic properties of invariant measures for Axiom A diffeomorphisms, Invent. Math., 11 (1970), 99-109.doi: 10.1007/BF01404606.

  • 加载中

Article Metrics

HTML views() PDF downloads(181) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint